The connectivity threshold of random geometric graphs with Cantor distributed vertices
AbstractFor the connectivity of random geometric graphs, where there is no density for the underlying distribution of the vertices, we consider n i.i.d. Cantor distributed points on [0,1]. We show that for such a random geometric graph, the connectivity threshold, Rn, converges almost surely to a constant 1−2ϕ where 0<ϕ<1/2, which for the standard Cantor distribution is 1/3. We also show that ‖Rn−(1−2ϕ)‖1∼2C(ϕ)n−1/dϕ where C(ϕ)>0 is a constant and dϕ≔−log2/logϕ is the Hausdorff dimension of the generalized Cantor set with parameter ϕ.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 82 (2012)
Issue (Month): 12 ()
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Hosking, J. R. M., 1994. "Moments of order statistics of the Cantor distribution," Statistics & Probability Letters, Elsevier, vol. 19(2), pages 161-165, January.
- Appel, Martin J. B. & Russo, Ralph P., 2002. "The connectivity of a graph on uniform points on [0,1]d," Statistics & Probability Letters, Elsevier, vol. 60(4), pages 351-357, December.
- Knopfmacher, Arnold & Prodinger, Helmut, 1996. "Explicit and asymptotic formulae for the expected values of the order statistics of the Cantor distribution," Statistics & Probability Letters, Elsevier, vol. 27(2), pages 189-194, April.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.